Go to Naturalis.nl

Search results

Query: classification: "42.75"

651 to 660 of 1338
1 ... 131 ... 261 ... 401 ... 531 ... 631   641   651   661   671 ... 801 ... 931 ... 1061 ... 1201 ... 1331

651   Article: New species of Pambolus Haliday and Phaenocarpa Foerster (Hymenoptera: Braconidae: Pambolinae, Alysiinae) from French Guyana, Suriname and Panama
Y. Braet, C. van Achterberg, in: Zoologische Mededelingen, Vol. 77, 1-14 (2003), p. 153-179
652   Article: New species of Krombeinius (Hymenoptera: Chalcidoidea: Perilampidae) from Indonesia, and the first description of first-instar larva for the genus
D.C. Darling, in: Zoologische Mededelingen, Vol. 69 (1995), p. 209-229
653   Article: New species of Gunungiella (Trichoptera: Philopotamidae) from Sabah, East Malaysia
J. Huisman, in: Zoologische Mededelingen, Vol. 67 (1993), p. 75-89
654   Article: New species of Eurytomidae (Hymenoptera: Chalcidoidea) from Turkey
M. Zerova, L. Seryogina, H. Çam, in: Zoologische Mededelingen, Vol. 77, 1-14 (2003), p. 259-266
655   Article: New species of Euparia Lepeletier & Serville from New Guinea (Coleoptera: Aphodiidae)
J. Krikken, in: Zoologische Mededelingen, Vol. 44 (1970), p. 317-329
656   Article: New species of Ceramius Latreille (Hymenoptera, Vespoidea) allied to Ceramius lusitanicus Klug
O.W. Richards, in: Zoologische Mededelingen, Vol. 38 (1963), p. 213-220
657   Article: New species of Apsilochorema (Trichoptera: Hydrobiosidae) from Sabah, East Malaysia
J. Huisman, in: Zoologische Mededelingen, Vol. 66 (1992), p. 127-137
658   Article: New species of Aphaereta Foerster, 1862 (Hymenoptera: Braconidae: Alysiinae) from Brazil
R.G. Arouca, S.A.G. Gomes, M.V. Yamada, A.M. Penteado-Dias, in: Zoologische Mededelingen, Vol. 83 (2009), p. 819-823
659   Article: New species and new records of Ptomaphaginus Portevin from the Sunda region, Southeast Asia (Coleoptera: Leiodidae: Cholevinae)
M. Schilthuizen, M. Perreau, in: Zoologische Mededelingen, Vol. 82 (2008), p. 189-210
660   Article: New species and descriptions of Lepidostomatidae (Trichoptera) from Sulawesi
J.S. Weaver III, J. Huisman, in: Zoologische Mededelingen, Vol. 66 (1992), p. 429-439